RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 6(138), Pages 5–7 (Mi umn5809)  

This article is cited in 1 scientific paper (total in 1 paper)

Human problems and mathematics

A. D. Aleksandrov


Full text: PDF file (380 kB)

English version:
Russian Mathematical Surveys, 1967, 22:6, 3–5

UDC: 92:51
MSC: 01A80, 91D10

Citation: A. D. Aleksandrov, “Human problems and mathematics”, Uspekhi Mat. Nauk, 22:6(138) (1967), 5–7; Russian Math. Surveys, 22:6 (1967), 3–5

Citation in format AMSBIB
\Bibitem{Ale67}
\by A.~D.~Aleksandrov
\paper Human problems and mathematics
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 6(138)
\pages 5--7
\mathnet{http://mi.mathnet.ru/umn5809}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 6
\pages 3--5
\crossref{https://doi.org/10.1070/RM1967v022n06ABEH003768}


Linking options:
  • http://mi.mathnet.ru/eng/umn5809
  • http://mi.mathnet.ru/eng/umn/v22/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anna Erschler, “Liouville property for groups and manifolds”, Invent math, 155:1 (2004), 55  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:343
    Full text:224
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019